IJPAM: Volume 118, No. 1 (2018)

Title

ON SOME LINEAR COMBINATION OF TWO CONTIGUOUS
HYPERGEOMETRIC FUNCTIONS

Authors

Imane Ghanimi
Department of Mathematics
Ibn Tofail University
Kenitra, MORROCCO

Abstract

The aim of this paper is to give, using some contiguous relations, the asymptotic behaviour of some linear combination of two symmetric contiguous hypergeometric functions, under some conditions of their parameters.

History

Received: 2017-07-21
Revised: 2017-11-21
Published: February 18, 2018

AMS Classification, Key Words

AMS Subject Classification:
Key Words and Phrases: special functions, contiguous hypergeometric functions

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
Medhat A. Rakha and Adel K. Ibrahim, On the contiguous relations of hypergeometric series, Journal of Computational and Applied Mathematics, 192, No. 2 (2006), 396-410.

2
G.E. Andrews, R. Askey, R. Roy, Special Functions, Cambridge University Press, Cambridge, 1999.

3
Ranjan Roy, Sources in the Development of Mathematics: Series and Products from the Fifteenth to the Twenty-first Century, Cambridge University Press, 2011.

4
R. Vidúnas, A generalization of Kummer's identity, Rocky Mount. J., 32, No. 2 (2002) 919-935.

5
P. Agarwal, Contiguous relations for bilateral basic hypergeometric series, Int. J. Math. Sci., 3 (2004), 375-388.

6
R. Vidúnas, Contiguous relations of hypergeometric series, J. Math. Anal. Appl., 135 (2003), 507-519.

7
D. Gupta, Contiguous relations, continued fractions and orthogonality, Trans. Amer. Math. Soc., 350, No. 2 (1998), 769-808.

8
N. Takayama, Grobner basis and the problem of contiguous relations, Japan J. Appl. Math., 6, No. 1 (1989), 147-160.

9
D. Gupta, Contiguous relations, basic hypergeometric functions, and orthogonal polynomials. III. Associated continuous dual q-Hahn polynomials, J. Comput. Appl. Math., 68, No-s: 1–2 (1996), 115-149.

10
T. Morita, Use of Gauss contiguous relations in computing the hypergeometric functions $F (n+1/2, n+1/2; m; z)$, Interdiscip. Inform. Sci., 2, No. 1 (1996), 63-74.

11
M. Ismail, C. Libis, Contiguous relations, basic hypergeometric functions, and orthogonal polynomials, I, J. Math. Anal. Appl., 141, No. 2 (1989), 349-372.

12
Adel K.Ibrahim, Contiguous relations for 2F1 hypergeometric series, Journal of the Egyptian Mathematical Society, 20, No. 2 (2012), 72-78.

How to Cite?

DOI: 10.12732/ijpam.v118i1.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2018
Volume: 118
Issue: 1
Pages: 105 - 110


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).